×

Finitely generated classes of sets of natural numbers. (English) Zbl 0184.01902

PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Julia Robinson, Finite generation of recursively enumerable sets, Proc. Amer. Math. Soc. 19 (1968), 1480 – 1486. · Zbl 0182.01601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.